English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Galois descent of semi-affinoid spaces

MPS-Authors
/persons/resource/persons236363

Turchetti,  Daniele
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fantini, L., & Turchetti, D. (2018). Galois descent of semi-affinoid spaces. Mathematische Zeitschrift, 290(3-4), 1085-1114. doi:10.1007/s00209-018-2054-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-07F4-1
Abstract
There is no abstract available